# SDR P5CA9700202

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damage
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FIXED FWD FLAP TRACK FAIRING HAS DEEP PUNCTURE.  REPAIRED PER SRM 51-40-15 AND PAINTED PER SRM 51-24-11.
